# SDR 9JLA2015120912076

- Difficulty date: November 24, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 3,279 hours, 2,005 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Clamp
- Part number: AN31563
- Condition: Broken
- Location: Battery Box
- Part time: 3,279 hours, 2,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING THE POST FLIGHT CHECK THAT THEY FOUND THE LT MAIN BATTERY AFT HOLD DOWN CLAMP WAS BROKEN.  THE BROKEN CLAMP WAS REMOVED & A NEW CLAMP WAS INSTALLED PN AN3156-3.  THE ACFT WAS RETURNED TO SERVICE.
